Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 16, Number 1

All articles in this issue are freely accessible.

Maximal properties of the normalized Cauchy transform
Alexei Poltoratski.
J. Amer. Math. Soc. 16 (2003), 1-17
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937196
The planar Cantor sets of zero analytic capacity and the local $T(b)$-Theorem
Joan Mateu, Xavier Tolsa and Joan Verdera.
J. Amer. Math. Soc. 16 (2003), 19-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937197
Analytic continuation of overconvergent eigenforms
Kevin Buzzard.
J. Amer. Math. Soc. 16 (2003), 29-55
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937198
Families of rationally connected varieties
Tom Graber, Joe Harris and Jason Starr.
J. Amer. Math. Soc. 16 (2003), 57-67
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937199
Measures induced by analytic functions and a problem of Walter Rudin
Carl Sundberg.
J. Amer. Math. Soc. 16 (2003), 69-90
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937200
Simple homogeneous models
Steven Buechler and Olivier Lessmann.
J. Amer. Math. Soc. 16 (2003), 91-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937201
The nature of singularities in mean curvature flow of mean-convex sets
Brian White.
J. Amer. Math. Soc. 16 (2003), 123-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937202
Functoriality for the exterior square of $GL_{4}$ and the symmetric fourth of $GL_{2}$
Henry H. Kim, Appendix 1 by Dinakar Ramakrishnan and Appendix 2 by Henry H. Kim and Peter Sarnak.
J. Amer. Math. Soc. 16 (2003), 139-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937203
Kazhdan-Lusztig polynomials and character formulae for the Lie superalgebra $\mathfrak{gl}(m|n)$
Jonathan Brundan.
J. Amer. Math. Soc. 16 (2003), 185-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937204
The classification problem for torsion-free abelian groups of finite rank
Simon Thomas.
J. Amer. Math. Soc. 16 (2003), 233-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1937205